Top answers from doctors based on your search:
Disclaimer

medicine for tardive dyskinesia

A 40-year-old member asked:
Dr. John Moranville
35 years experience Psychiatry
Unfortunately, yes.: Tardive dyskinesia (td) refers to nvoluntary movements of the tongue, lips, nd facial muscles. In more severe cases, it may also include the arms, leg ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 49-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Check with your doc: I guess since you're taking thorazine, (chlorpromazine) you must be getting it from a doc. Why not ask them if you can either have a good evaluation ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Janice Wiesman
31 years experience Neurology
A movement disorder: Tardive dyskinesia is a disorder of abormal, uncontrolled movements that is caused by using certain medications, typically neuroleptic (anti-psychotic ... Read More
2
2 thanks
A 87-year-old female asked:
Dr. Edward Smith
53 years experience Neurosurgery
Acronyms again: I am acronymically challenged. What does eft mean?
A 42-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Tardive dyskinesia: Patients are more likely to develop tardive dyskinesia when using psychotropic medications. SSRIs, stimulant medications and illegal drugs. Discontinu ... Read More
A 51-year-old member asked:
Dr. Janice Wiesman
31 years experience Neurology
A movement disorder: Tardive dyskinesia is a disorder of abormal, uncontrolled movements that is caused by using certain medications, typically neuroleptic (anti-psychotic ... Read More
4
4 thanks
A 39-year-old member asked:
Dr. Beth Friedland
41 years experience Ophthalmology
History & Physical: The main diagnostic tests are careful observation by your doctor. Other tests such as thyroid, ceruoplasmin, MRI are to rule out other disorders.
6
6 thanks
A 49-year-old member asked:
Dr. Felix Brizuela
31 years experience Neurology
"phenothiazines": Tardive means drug induced. Caused mainly by older major tranquilizers, also called typical anti-psychotics such as Haldol but also can happen with a ... Read More
6
6 thanks
A 47-year-old member asked:
Dr. Axel Martinez-Irizarry
16 years experience Family Medicine
Sometimes.: It is caused by the continued use of certain medications. The longer you take them the higher the chance of it being irreversible. Some people impro ... Read More
A 56-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
TD: Repetitive involuntary purposeless movements such as grimacing, lip smacking, tongue protrusion. Is result of long-term use of antipsychotic drugs, &a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month